Alert archive / New Mexico / High Wind Warnings in 2007
High Wind Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Feb 23, 2007, 9:39 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 9:39 PM MST (04:39 UTC)
- Expired
- Feb 24, 2007, 6:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 240439 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 939 PM MST FRI FEB 23 2007 ...STRONG WINDS TO PERSIST OVERNIGHT AND SATURDAY ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... .A STORM SYSTEM MOVING ACROSS NEW MEXICO TONIGHT WILL INTENSIFY OVER PORTIONS OF EASTERN COLORADO AND WESTERN KANSAS BY SATURDAY MORNING. STRONG WEST WINDS WILL SHIFT TO THE NORTHWEST AND NORTH LATER TONIGHT THROUGH SATURDAY. EXPECT SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING CLINES CORNERS...RUIDOSO AND ROSWELL. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE ANTICIPATED ALONG THE TEXAS BORDER AS WELL AS THE RIO GRANDE VALLEY. WINDS WILL GRADUALLY SUBSIDE LATE SATURDAY AFTERNOON AND EVENING. NMZ009-015-241200- /O.CAN.KABQ.WI.Y.0002.000000T0000Z-070224T0600Z/ /O.EXB.KABQ.WI.Y.0002.070224T1700Z-070225T0100Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO 939 PM MST FRI FEB 23 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST SATURDAY... ...WIND ADVISORY IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED FOR THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE EVENING HOURS WITHIN THE RIO GRANDE VALLEY...HOWEVER EXPECT STRONG WEST TO NORTHWEST WINDS TO RETURN DURING THE MID-MORNING AND EARLY AFTERNOON HOURS ON SATURDAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED TOMORROW...CREATING AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-014-240545- /O.CAN.KABQ.WI.Y.0002.000000T0000Z-070224T0600Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 939 PM MST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY FOR THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE EVENING HOURS...BUT EXPECT STRONG WINDS TO RETURN DURING THE MID-MORNING TO EARLY AFTERNOON HOURS OVER THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 40 MPH CAN BE EXPECTED SATURDAY. $$ NMZ010>012-016>019-026-241200- /O.UPG.KABQ.WI.Y.0002.000000T0000Z-070225T0000Z/ /O.NEW.KABQ.HW.W.0001.070224T0439Z-070225T0100Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL 939 PM MST FRI FEB 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST SATURDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 25 TO 40 MPH WITH LOCALLY STRONGER GUSTS UP TO 50 MPH WILL PERSIST DURING THE OVERNIGHT. THESE WINDS WILL INCREASE TOWARD SUNRISE...RANGING FROM 30 TO 40 MPH WITH GUSTS PUSHING 60 MPH. THE STRONGEST WINDS WILL OCCUR FROM MID-MORNING THROUGH THE EARLY AFTERNOON HOURS...FROM CLINES CORNERS TO SIERRA BLANCA TO THE ROSWELL AREA. BY AFTERNOON...EXPECT THE WINDS TO SHIFT TO A NORTHWEST COMPONENT. PERSONS TRAVELLING ALONG HIGHWAY 285 SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES TONIGHT AND SATURDAY. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-241200- /O.EXB.KABQ.WI.Y.0002.070224T1700Z-070225T0100Z/ UPPER RIO GRANDE VALLEY- INCLUDING THE CITY OF...ESPANOLA 939 PM MST FRI FEB 23 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST SATURDAY. WINDS WILL CONTINUE TO DECREASE DURING THE EVENING HOURS WITHIN THE RIO GRANDE VALLEY...HOWEVER EXPECT STRONG WEST TO NORTHWEST WINDS TO RETURN DURING THE MID-MORNING AND EARLY AFTERNOON HOURS ON SATURDAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED TOMORROW...CREATING BLOWING DUST. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ NMZ005>007-013-020-021-241200- /O.EXT.KABQ.WI.Y.0002.000000T0000Z-070225T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- QUAY COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... TUCUMCARI...PORTALES...CLOVIS 939 PM MST FRI FEB 23 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST SATURDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL PERSIST THIS EVENING THROUGH THE OVERNIGHT. BY MID-MORNING ON SATURDAY... WINDS WILL SHIFT TO THE NORTH OR NORTHWEST FROM 30 TO 40 MPH AND GUSTS UP TO 55 MPH...ESPECIALLY NEAR THE TEXAS STATE BORDER FROM CLAYTON TO TUCUMCARI. EXPECT AREAS OF REDUCE VISIBILITIES DUE TO BLOWING DUST AND STRONG CROSS WINDS...ESPECIALLY ALONG INTERSTATE 25 FROM LAS VEGAS TO RATON PASS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
3 follow-up statements
000 WWUS75 KABQ 241112 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 412 AM MST SAT FEB 24 2007 ...STRONG WINDS TO PERSIST TODAY ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... .A STORM SYSTEM WILL INTENSIFY OVER PORTIONS OF EASTERN COLORADO AND WESTERN KANSAS EARLY THIS MORNING. STRONG AND GUSTY WEST WINDS WILL SHIFT TO THE NORTHWEST AND NORTH TODAY. EXPECT SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER...INCLUDING CLINES CORNERS...RUIDOSO AND ROSWELL. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE ANTICIPATED THROUGH THE RIO GRANDE VALLEY AS WELL AS OVER THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS. WINDS WILL BEGIN TO GRADUALLY SUBSIDE LATE THIS AFTERNOON AND DURING THE EVENING. NMZ006-007-013-020-021-241830- /O.UPG.KABQ.WI.Y.0002.000000T0000Z-070225T0100Z/ /O.EXB.KABQ.HW.W.0001.070224T1200Z-070225T0100Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...PORTALES... CLOVIS 412 AM MST SAT FEB 24 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL PLAINS. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE THIS MORNING OVER THE NORTHEAST AND EAST CENTRAL PLAINS. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH BEFORE MIDDAY...REMAINING STRONG AND GUSTY THROUGH THE AFTERNOON. EXPECT AREAS OF REDUCED VISIBILITIES DUE TO BLOWING DUST AND STRONG CROSS WINDS. NEAR THE COLORADO BORDER...AN INCH OR TWO OF NEW SNOW COULD FALL TODAY...AND THE STRONG WINDS COULD RESULT IN AREAS OF LOW VISIBILITIES IN BLOWING SNOW. TRAVEL MAY BECOME HAZARDOUS OVER PORTIONS OF NORTHERN COLFAX AND UNION COUNTIES...ESPECIALLY ALONG STATE ROAD 72 FROM RATON TO FOLSOM...AND HIGHWAY 64 AND 87 FROM RATON TO DES MOINES AND CLAYTON. HIGH PROFILE VEHICLES SHOULD ANTICIPATE STRONG NORTHERLY CROSS WINDS WILL DEVELOP. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ010>012-016>019-026-241830- /O.CON.KABQ.HW.W.0001.000000T0000Z-070225T0100Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL 412 AM MST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR MUCH OF THE CENTRAL MOUNTAIN CHAIN AND EAST CENTRAL AND SOUTHEAST PLAINS. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH LOCALLY STRONGER GUSTS UP TO 50 MPH TO INCREASE EARLY THIS MORNING...RANGING FROM 30 TO 40 MPH WITH GUSTS PUSHING 60 MPH. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING THROUGH THE EARLY AFTERNOON HOURS...FROM CLINES CORNERS TO SIERRA BLANCA TO THE ROSWELL AREA. PERSONS TRAVELLING ALONG HIGHWAY 285 SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004-241830- /O.EXB.KABQ.WI.Y.0002.070224T1200Z-070225T0100Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 412 AM MST SAT FEB 24 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE SANGRE DE CRISTO MOUNTAINS. EXPECT STRONG AND GUSTY WEST TO NORTHWEST WINDS TODAY WITH SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. SOME AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT THE LOWER ELEVATIONS. OVER THE HIGHER TERRAIN AND ALONG THE COLORADO BORDER...AN INCH OR TWO OF NEW SNOW COULD FALL...AND THE STRONG WINDS COULD CREATE AREAS OF LOW VISIBILITIES IN BLOWING SNOW. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ NMZ003-005-009-015-241830- /O.EXT.KABQ.WI.Y.0002.070224T1200Z-070225T0100Z/ UPPER RIO GRANDE VALLEY-NORTHEAST HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...LAS VEGAS/RATON... ALBUQUERQUE...SOCORRO 412 AM MST SAT FEB 24 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE RIO GRANDE VALLEY AND NORTHEAST HIGHLANDS. EXPECT STRONG AND GUSTY NORTHWEST WINDS THROUGHOUT THE RIO GRANDE VALLEY TODAY...AS WELL AS OVER THE NORTHEAST HIGHLANDS. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE...CREATING AREAS OF BLOWING DUST...AND STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS...INCLUDING INTERSTATE 25. NEAR THE COLORADO BORDER...MAINLY FROM RATON NORTHWARD...AN INCH OR TWO OF NEW SNOWFALL...COMBINED WITH STRONG AND GUSTY NORTHWEST TO NORTH WINDS COULD RESULT IN AREAS OF LOW VISIBILITIES IN BLOWING SNOW. TRAVEL MAY BECOME HAZARDOUS OVER PORTIONS OF NORTHERN COLFAX COUNTY...ESPECIALLY ALONG STATE ROAD 72 FROM RATON TO FOLSOM...AND HIGHWAY 64 AND 87 FROM RATON TO DES MOINES...AS WELL AS INTERSTATE 25 FROM RATON TO THE COLORADO BORDER. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ 99
000 WWUS75 KABQ 241809 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1109 AM MST SAT FEB 24 2007 ...STRONG WINDS CONTINUING THIS AFTERNOON ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... .A STRONG SURFACE LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS EASTERN COLORADO AND WESTERN KANSAS TODAY. STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON ACROSS CENTRAL AND EASTERN NEW MEXICO. EXPECT SUSTAINED WIND SPEEDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER...INCLUDING CLINES CORNERS...RUIDOSO...CLAYTON AND ROSWELL. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH THE RIO GRANDE VALLEY AS WELL AS OVER THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS. WINDS WILL BEGIN TO GRADUALLY SUBSIDE LATE THIS AFTERNOON AND DURING THE EVENING. NMZ006-007-010>013-016>021-026-250100- /O.CON.KABQ.HW.W.0001.000000T0000Z-070225T0100Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1109 AM MST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT MAINLY NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON HOURS...FROM CLINES CORNERS TO SIERRA BLANCA TO THE ROSWELL AREA. PERSONS TRAVELLING ALONG HIGHWAY 285 SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003>005-009-015-250100- /O.CON.KABQ.WI.Y.0002.000000T0000Z-070225T0100Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ALBUQUERQUE...SOCORRO 1109 AM MST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT STRONG AND GUSTY NORTHWEST WINDS THROUGHOUT THE RIO GRANDE VALLEY TODAY...AS WELL AS OVER THE NORTHEAST HIGHLANDS. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY... CREATING AREAS OF BLOWING DUST...AND STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED HIGHWAYS...INCLUDING INTERSTATE 25. NEAR THE COLORADO BORDER...MAINLY FROM RATON NORTH AND EASTWARD...THE STRONG NORTHWEST TO NORTH WINDS COULD RESULT IN AREAS OF LOW VISIBILITIES IN BLOWING SNOW. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$
000 WWUS75 KABQ 250054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 PM MST SAT FEB 24 2007 NMZ006-007-010>013-016>021-026-250200- /O.EXP.KABQ.HW.W.0001.000000T0000Z-070225T0100Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 554 PM MST SAT FEB 24 2007 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WINDS WILL CONTINUE TO SUBSIDE DURING THE EVENING HOURS...HOWEVER BREEZY CONDITIONS MAY PERSIST THROUGH 800 PM MST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO SUDDEN GUSTS OF WIND EARLY THIS EVENING. $$ NMZ003>005-009-015-250200- /O.EXP.KABQ.WI.Y.0002.000000T0000Z-070225T0100Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ALBUQUERQUE...SOCORRO 554 PM MST SAT FEB 24 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WINDS WILL CONTINUE TO SUBSIDE DURING THE EVENING HOURS...HOWEVER BREEZY CONDITIONS COULD PERSIST THROUGH 800 PM MST WITHIN THE RIO GRANDE VALLEY. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO SUDDEN GUSTS OF WIND EARLY THIS EVENING. $$ DPORTER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 23, 9:10 PM MST, 29 minutes earlier.
Area forecast discussion, Feb 23, 9:10 PM MST, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 910 PM MST FRI FEB 23 2007 .UPDATE... DECIDED TO MAKE A FEW CHANGES TO THE HEADLINES TO REFLECT THE HIGH WIND POTENTIAL ACROSS THE FORECAST AREA TOMORROW. SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12Z...ALTHOUGH BASED ON THE LATEST RADAR RETURNS...SNOW AMOUNTS WILL LIKELY BE CONFINED TO THE HIGHEST PEAKS NEAR THE CO BORDER. WINDS ALOFT ARE STILL PROGGED TO INCREASE DURING THE OVERNIGHT...WITH 60-70KT 700MB WINDS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAINS...GENERALLY SOUTH OF I-40. MET ADVERTISING 37-41KTS DURING THE MID-MORNING TO EARLY AFTERNOON HOURS FROM CLINES CORNERS TO SIERRA BLANCA AND ROSWELL. WILL HOIST A HIGH WIND WARNING FOR THIS REGION BANKING ON STRONG DOWNSLOPE AS WELL AS DECENT MIXING. IN ADDITION...WIND ADVISORY CRITERIA SHOULD BE REACHED ACROSS PARTS OF THE RIO GRANDE VALLEY. STRONG WINDS ARE STILL POSSIBLE OVER THE NORTHWEST PLATEAU AS WELL AS THE W CENTRAL AND SW MOUNTAINS...BUT SHOULD REMAIN BELOW CRITERIA. LATER SHIFTS WILL NEED TO MONITOR THE SITUATION OVER THE NE PLAINS AS A STRONG JET ON THE BACKSIDE OF THE UPPER LOW TRACKS THROUGH THE REGION. AN INCREASE IN WINDS ARE EXPECTED...AND MAY APPROACH WARNING CRITERIA. WITH SNOW CONCERNS...WILL LET THE MIDNIGHT CREW ASSESS THE CURRENT TRENDS AND UPGRADE IF NECESSARY. STRONG WINDS COUPLED WITH A VERY DRY SURFACE AIRMASS MAY ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHEAST PLAINS. WILL POST A FIRE WEATHER WATCH ACROSS SRN PARTS OF NMZ108 AND MIDNIGHT CREW CAN UPGRADE IF NEEDED. THESE CHANGES WILL BE REFLECTED IN THE UPDATED ZFP/FWF WITH THE PFW/PFM UPDATED FOR DEWPOINTS AND RELATIVE HUMIDITIES. DPORTER && .PREV DISCUSSION...536 PM MST FRI FEB 23 2007... WITH CONTINUED STRONG WINDS THROUGHOUT THE REGION COMBINED WITH LOW HUMIDITIES...HAVE SIDED ON THE ERROR OF CAUTION AND EXTENDED THE RED FLAG WARNING UNTIL 05Z. UPDATED FIRE PRODUCTS ARE BEING SHIPPED ATTM. DPORTER .PREV DISCUSSION...300 PM MST FRI FEB 23 2007... ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR THE NORTHERN MOUNTAINS NEAR THE COLORADO BORDER ABOVE 7500 FEET...WHERE 2 TO 5 INCHES OF SNOW MAY ACCUMULATE BY SATURDAY MORNING. AROUND 1 INCH OF SNOW MAY ACCUMULATE BELOW 7500 FEET NEAR THE COLORADO BORDER. WINDS WILL BE MORE WIDESPREAD IN THE NORTHERN MOUNTAINS...ESPECIALLY ALONG THE SPINE AND THE EAST SLOPES OF THE SANGRES. LATER SHIFTS MAY RE- ISSUE A WIND ADVISORY IN THE SANGRES FOR SATURDAY. WILL CONTINUE WITH THE WIND ADVISORY FOR THE AREA ALONG AND WEST OF THE MIDDLE AND LOWER RIO GRANDE VALLEY UNTIL 11 PM. MEANWHILE... THE WIND ADVISORY IN THE EAST WILL REMAIN IN EFFECT THROUGH SATURDAY. LATER SHIFTS MAY UPGRADE TO A HIGH WIND WARNING FROM THE CENTRAL AND SOUTH CENTRAL MOUNTAINS TO AROUND CLOVIS LATE TONIGHT THROUGH SATURDAY MORNING AS A COLD FRONT AND STRONG JET CORE MOVE THROUGH THE AREA. WILL ALSO MONITOR THE PLAINS OF COLFAX AND UNION COUNTIES FOR A POSSIBLE SNOW AND BLOWING SNOW ADVISORY. TONIGHT/S LOW IS ONLY EXPECTED TO DROP TO ABOUT FREEZING IN CLAYTON...WITH HIGHS IN THE LOW TO MID 40S NEAR CLAYTON AND RATON ON SATURDAY. THESE WARM TEMPERATURES AND THE WARM GROUND SHOULD PREVENT MUCH SNOW ACCUMULATION...BUT WE CAN/T RULE OUT AN INCH WITH LOCALLY HIGHER AMOUNTS IN THE NORTHEAST HIGHLANDS AND PLAINS NEAR THE COLORADO BORDER. THE 500 MB LOW WILL PASS RIGHT OVER THE NORTHEAST PLAINS... AND IT/S POSSIBLE THAT THE COLD CORE WILL DROP FORECASTED TEMPERATURES MORE THAN CURRENTLY EXPECTED. HOWEVER...UPSLOPE FLOW IS NOT EXPECTED ON OUR SIDE OF THE COLORADO BORDER. WIND WILL CERTAINLY BLOW ANY SNOW THAT FALLS AND SIGNIFICANTLY REDUCE VISIBILITY FOR TRAVELERS ON U.S. HIGHWAY 87 AND RATON PASS. THE SNOW AND STRONG WINDS WILL SIGNIFICANTLY TAPER OFF SATURDAY EVENING WITH DRY WEATHER AND A TEMPERATURE REBOUND STARTING SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL 5 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY FROM 10 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ003-009-015. WIND ADVISORY UNTIL 6 PM MST SATURDAY FOR THE FOLLOWING ZONES... NMZ005>007-013-020-021. HIGH WIND WARNING UNTIL 6 PM MST SATURDAY FOR THE FOLLOWING ZONES... NMZ010>012-016>019-026. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 46
Hazardous weather outlook, Feb 23, 11:15 AM MST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1115 AM MST FRI FEB 23 2007 NMZ001>021-026-241300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 1115 AM MST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR ALL BUT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS THROUGH AT LEAST 1100 PM TODAY. THE WIND ADVISORY WILL REMAIN IN EFFECT OVERNIGHT AND SATURDAY FOR THE CENTRAL MOUNTAIN CHAIN AND MUCH OF EASTERN NEW MEXICO. SUSTAINED SOUTHWEST TO WEST WINDS OF AT LEAST 25 TO 35 MPH WITH GUSTS TO 45 OR 55 MPH ARE ANTICIPATED. DUE TO LOW HUMIDITIES...STRONG WINDS AND HIGH FIRE DANGER...A RED FLAG WARNING WILL BE IN EFFECT UNTIL 6 PM TODAY FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY...CENTRAL HIGH PLAINS AND MUCH OF THE NORTHEAST AND EAST CENTRAL PLAINS. IN ADDITION...SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT OVER THE NORTHERN MOUNTAINS...WITH AMOUNTS OF 2 TO 6 INCHES POSSIBLE...MAINLY OVER THE HIGHER TERRAIN AND ALONG THE COLORADO BORDER. LESSER AMOUNTS COULD FALL OVER THE NORTHWEST PLATEAU...WESTERN MOUNTAINS AND THE HIGHER TERRAIN OF THE SANDIA AND MANZANO MOUNTAINS. .DAYS TWO THROUGH SEVEN... A WIND ADVISORY IS IN EFFECT FOR A LARGE PORTION OF EASTERN NEW MEXICO INCLUDING THE CENTRAL MOUNTAIN CHAIN SATURDAY FOR SUSTAINED NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. ACCUMULATING SNOWFALL MAY COMBINE WITH THESE STRONG WINDS IN THE FAR NORTHEAST SATURDAY...RESULTING IN AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 07
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:43 PM MST | Fire Weather Watch | ABQ | 9 hr | |
| Feb 24, 6:58 AM MST | Red Flag Warning | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 11 hr |
Nearby
High Wind Warnings in New Mexico, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.